Tsukuba Journal of Mathematics

A generalization of Shelah's omitting types theorem

Kota Takeuchi

Full-text: Open access

Abstract

This note gives generalizations of Shelah's omitting types theorem and Lopez-Escobar's Theorem.

Article information

Source
Tsukuba J. Math., Volume 35, Number 2 (2011), 203-213.

Dates
First available in Project Euclid: 13 March 2012

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1331658704

Digital Object Identifier
doi:10.21099/tkbjm/1331658704

Mathematical Reviews number (MathSciNet)
MR2918317

Zentralblatt MATH identifier
1253.03066

Subjects
Primary: 03C68: Other classical first-order model theory 03C95: Abstract model theory

Keywords
Shelah's omitting types theorem nonelementary class uncountably many types the omitting types theorem

Citation

Takeuchi, Kota. A generalization of Shelah's omitting types theorem. Tsukuba J. Math. 35 (2011), no. 2, 203--213. doi:10.21099/tkbjm/1331658704. https://projecteuclid.org/euclid.tkbjm/1331658704


Export citation